# SDR R61A201301290139

- Difficulty date: January 29, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Part number: CDSP220011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD HALF OF AFT GALLEY UNION CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SPLIT JOINT BRACKET IAW EMB 170 SRM 51-40-00.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
